Submitted

  1. H. K. Jenssen; Y. Luo
    A Front Tracking Approach to the 3-d Linearized, Radial Euler System

  2. M. Benfield, H. K. Jenssen, I. Kogan
    Jacobians with prescribed eigenvectors


Accepted

  1. H. K. Jenssen, C. Tsikkou
    On similarity flows for the compressible Euler system,
    Accepted for publication in Journal of Mathematical Physics.

  2. M. Benfield, H. K. Jenssen, I. Kogan
    A generalization of an integrability theorem of Darboux
    Accepted for publication in The Journal of Geometric Analysis.



Journal articles

  1. H. K. Jenssen
    On Exact Solutions of Rarefaction-Rarefaction Interactions in Compressible Isentropic Flow
    Journal of Mathematical Fluid Mechanics, 19 (2017), 685--708.

  2. H. K. Jenssen; C. Tsikkou
    Radial solutions to the Cauchy problem for $\square_{1+3}U=0$ as limits of exterior solutions,
    Journal of Hyperbolic Differential Equations, 13 (2016), 833--860.

  3. H. K. Jenssen; C. Tsikkou
    Convergence of exterior solutions to radial Cauchy solutions for $\partial_t^2U-c^2\Delta U=0$,
    Electron. J. Differential Equations, 2016 (2016), 1--16.

  4. G. Chen; H. K. Jenssen
    No TVD fields for 1-D isentropic flow,
    Comm. Partial Differential Equations, 38 (2013), 629--657.

  5. H. K. Jenssen; I. A. Kogan
    Extensions for systems of conservation laws
    Comm. PDE, 37 (2012), 1096--1140.

  6. G. Chen; E. Endres; H. K. Jenssen
    Pairwise wave interactions in ideal polytropic gases
    Arch. Ration. Mech. Anal. 204 (2012), 787--836.

  7. H. K. Jenssen; T. K. Karper
    1D compressible flow with temperature dependent transport coefficients
    SIAM J. Math. Anal. 42, (2010), 904--930.

  8. E. Endres; H. K. Jenssen; M. Williams
    Singularly perturbed ODEs and profiles for stationary symmetric Euler and Navier-Stokes shocks
    Discrete Contin. Dynam. Systems 27, (2010), 133--169.

  9. H. K. Jenssen; I. A. Kogan
    Systems of hyperbolic conservation laws with prescribed eigencurves
    J. Hyperbolic Differential Equations, 7, (2010), 211--254.

  10. E. Endres; H. K. Jenssen
    Compressible 1-D Euler equations with large data: a case study
    J. Hyperbolic Differential Equations 6 (2009), 389--406.

  11. E. Endres; H. K. Jenssen, M. Williams
    Symmetric Euler and Navier-Stokes shocks in stationary barotropic flow on a bounded domain
    J. Differential Equations 245 (2008), 3025--3067.

  12. K. J. Devault; P. Gremaud; H. K. Jenssen
    Numerical investigation of cavitation in multidimensional compressible flows
    SIAM J. Appl. Math. 67 (2007), 1675--1692

  13. N. Costanzino, H. K. Jenssen, G. Lyng, M. Williams
    Existence and stability of curved multidimensional detonation fronts
    Indiana University Mathematics Journal, 56 (2007), 1405--1462.

  14. A. Bressan, H. K. Jenssen, P. Baiti
    An instability of the Godunov scheme
    Communications on Pure and Applied Mathematics, 59 (2006), 1604--1638.

  15. H. K. Jenssen, G. Lyng, M. Williams
    Equivalence of low frequency stability conditions for
    multidimensional detonations in three models of combustion

    Indiana University Mathematics Journal, 54 (2005), 1- 64.

  16. A. Bressan, P. Baiti, H. K. Jenssen
    Instability of travelling wave profiles for the Lax-Friedrichs scheme
    Discrete and Continuous Dynamical Systems, 13 (2005), 877 - 899.

  17. H. K. Jenssen, R. Young
    Gradient driven and singular flux blowup of smooth solutions
    to hyperbolic conservation laws

    Journal of Hyperbolic Differential Equations, 1 (2004), 627 - 641.

  18. D. Hoff, H. K. Jenssen
    Symmetric nonbarotropic flows with large data and forces
    Archive for Rational Mechanics and Analysis, 173 (2004), 297 - 343.

  19. P. Baiti, H. K. Jenssen
    Blowup in L-infinity for a class of genuinely nonlinear hyperbolic
    systems of conservation laws

    Discrete and Continuous Dynamical Systems, 7, (2001) 837 - 853.

  20. H. K. Jenssen, C. Sinestrari
    On the spreading of characteristics for nonconvex conservation laws
    Proceedings of the Royal Society of Edinburgh, A, 131 (2001) 909 - 925.

  21. A. Bressan, H. K. Jenssen
    On the convergence of Godunov scheme for n x n systems
    of hyperbolic conservation laws

    Chinese Annals of Mathematics, Series B, 21 (2000) 1 - 16.

  22. H. K. Jenssen
    Blowup for systems of conservation laws
    SIAM Journal of Mathematical Analysis, 31 (2000) 894 - 908.

  23. H. K. Jenssen, C. Sinestrari
    Blowup asymptotics for scalar conservation laws with a source
    Communications in Partial Differential Equations, 24 (1999) 2237 - 2261.

  24. P. Baiti, H. K. Jenssen
    On the front-tracking algorithm
    Journal of Mathematical Analysis and Applications, 217 (1998), 395 - 404.

  25. P. Baiti, H. K. Jenssen
    Well-posedness for a class of 2 x 2 conservation laws with L-infinity data
    Journal of Differential Equations, 140 (1997), 161 - 185.


Articles Published in Refereed Proceedings; Appendices; Reports; Reviews

  1. H. K. Jenssen
    Review of Quasilinear hyperbolic systems, compressible flows, and waves, by Vishnu D. Sharma,
    Bull. Amer. Math. Soc. 49 (2012), 591-596.

  2. H. K. Jenssen
    On radially symmetric solutions to conservation laws
    Nonlinear Conservation Laws and Applications (Minneapolis, MN, 2009), 331-351
    IMA Vol. Math. Appl., 153, Springer, New York, 2011

  3. N. Costanzino; H. K. Jenssen
    Symmetric solutions to multi-dimensional conservation laws
    in Nonlinear Partial Differential Equations and Hyperbolic Wave Phenomena
    Contemporary Mathematics, vol. 526, Amer. Math. Soc., Providence, RI, 2010, 91 - 124.

  4. H. K. Jenssen, I. Kogan
    Construction of conservative systems
    Proceedings of the 12th International Confenerence on Hyperbolic Problems,
    held June 9-13, 2008 University of Maryland, College Park,
    Proceedings of Symposia in Applied Mathematics, 67 Part 2, (2009), 673 - 682.

  5. E. Endres, H. K. Jenssen
    On global large solutions to the 1-D gas dynamics
    Hyperbolic Problems: Theory, Numerics, Applications, 593 - 600, Springer, Berlin, 2008.

  6. A. Bressan, P. Baiti, H. K. Jenssen
    Instability of finite difference schemes for hyperbolic conservation laws
    Mathematical aspects of nonlinear dispersive equations, 43 - 53,
    Ann. of Math. Stud., 163, Princeton Univ. Press, Princeton, NJ, 2007.

  7. G. Lyng, K. Zumbrun, H. K. Jenssen
    Stability of detonation waves
    EQUADIFF 2003, 517--519 World Sci. Publ., Hackensack, New Jersey, 2005.

  8. H. K. Jenssen, G. Lyng, M. Williams
    Low frequency stability of planar multi-D detonations
    Oberwolfach Reports, Volume 1, Issue 2, 2004, report No. 18/2004, 927 - 928.

  9. H. K. Jenssen, G. Lyng
    The Lopatinski determinant for multi-dimensional Euler equations
    15 pages (pp. 507 - 524), appendix to K. Zumbrun, Stability of large-amplitude
    shock waves of compressible Navier-Stokes equations, 311 - 533,
    Handbook of Fluid Mechanics, Vol. III, North Holland, Amsterdam, 2004.

  10. D. Hoff, H. K. Jenssen
    Multidimensional compressible flows with symmetry
    Hyperbolic Problems: Theory, Numerics, Applications, 493 - 498, Springer, Berlin, 2003.

  11. A. Bressan, H. K. Jenssen
    Convergence of Godunov scheme for straight line systems
    Hyperbolic Problems: Theory, Numerics, Applications, Vol. I, 187 - 196,
    International Series of Numerical Mathematics 140, Birkhauser, Basel, 2001.

  12. H. K. Jenssen, C. Sinestrari
    Blowup for hyperbolic equations
    Hyperbolic Problems: Theory, Numerics, Applications, Vol. II, 515 - 524,
    International Series of Numerical Mathematics 130, Birkhauser, Basel, 1999.